# SDR 2003FA0000844

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N4053W
- Make and model: Piper PA-32-300
- Aircraft serial: 3240075
- Engine: Lyc TIO540*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 3,396 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT WING INBOARD FORWARD SKIN AT ROOT WITH SPIDER CRACKS IN 2 AREAS.  ALSO FOUND WALKWAY SURFACE MUSHY, SUSPECT INTERNAL DAMAGE.  SUSPECT CRACKS CAUSED BY OVERSTRESS OF WINGS DURING FLIGHT.  REPAIR- IN WORK.
